# SDR VNAA2022012899913

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N5126E
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 26,039 hours, 19,686 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Drag Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(N0104) L/H AFT DRAG ANGLE, SUSPECT CRACK. ACCOMPLISHED REPAIR OF LH DRAG ANGLE IAW CRJ 700 SRM 55-31-00-201-001-A01.
